# SDR SWAA2021090398064

- Difficulty date: July 24, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 294 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT R-1 DOOR BEAR STRAP BS-294.5 5' ABOVE STR-9R. CRACK APPROXIMATELY 1/4' - 1/2' INCH LONG AT TYPICAL LOCATION (SEE FIGURE 4 ON TASK TTG8Q001VJ2Y FOR TYPICAL LOCATION) ; / CUT AND REMOVED THE DAMAGED PART OF THE BEARSTRAP BY 2.2' LX1.0'W IAW SRM 53-10-01-2R-6 REPAIR 6 STEP 4C;ACCOMPLISHED OPEN HOLE INSPECTION TO SKIN AT R1 URR-FWD CORNER FASTENERS COMMON TO REPAIR AREA IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. TOOL ID ATS1465; N600; TOOL ID ATS1411; MINIMITE FABRICATED -1 DOUBLER FROM 2024T3#0.100' CLAD LOT# 1455889-1; -2 TRIPLER & -7 FLAT SHIM FROM 2024T3#0.063' CLAD LOT# 1457316-1; -4 FILLER FROM 2024T3#0.090' CLAD LOT# 1459968-1 AND -6 TAPERED SHIM FROM 2024T3#0.160' BARE LOT# 1419195-1. TREATED IAW SRM 53-10-01-2R-6 REPAIR 6INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL & CIC TO THE REPAIR AREA IAW SRM 51-40-02 AND IAW SRM 53-10-01-2R-6 REPAIR 6; [20] VERIFIED INSTALLATION OF REPAIR PARTS; FILLET SEAL APPLICATION; AND CIC PER SRM 51-40-02 AND SRM 53-10-01-2R-6
